On some conditions for the second moduli of continuity / Chaikovskyi, A. V. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (9))

Chaikovskyi A. V.
On some conditions for the second moduli of continuity


Download publication will be available after 10/01/2024 р., in 216 days

Cite:
Chaikovskyi, A. V. (2022). On some conditions for the second moduli of continuity. Ukrainian Mathematical Journal, 74 (9), 1291-1296. http://jnas.nbuv.gov.ua/article/UJRN-0001369323 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209